# SDR 2006UALA02204

- Difficulty date: November 19, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 27,207 hours, 10,266 cycles
- Engine: Iae V2522A5
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOT DOWNLOCKED, DISPLAYED ON UPPER ECAM SCREEN.  GEAR SLOW TO EXTEND, MADE LOW APPROACH AND FLY-BY TO CONFIRM GEAR DOWN.
